# SDR DALA2016043003495

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418-1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SKIN SPLICE BETWEEN 1418 AND 1437 BETWEEN LONGERON 2RT AND 3RT AT, AAC. REPAIR WAS ACCOMPLISHED IAW ETI 88-16-147 AND ERA 545100-14, REV ORIGINAL.
